# SDR SWIA200210938

- Difficulty date: June 2, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 4,059 hours, 3,274 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Case
- Part number: 38004883
- Part serial: P650
- Condition: Cracked
- Location: Apu
- Part time: 4,144 hours, 3,095 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN ON GROUND.  OIL OBSERVED UNDER THE TAIL.  REPLACED APU WITH SERVICEABLE UNIT DUE TO CRACKED CASE.  NEW APU ASSEMBLY OPS AND LEAK CHECKS NORMAL.  INSTALLED IAW CRJ MM 49-10-00.
